# SDR SWAA2012071605838

- Difficulty date: July 8, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 58,375 hours, 47,900 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6940277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT BS 907, STR 27R.  REMOVED AND REPLACED CLIP IAW DWG & SRM.
